She's trying to quit them cold turkey she's about 2 days in with nothing. How long will this take ? and how dangerous is this?
It should not be dangerous for her to quit them but she may be quite ill, like having the flu and the stomach flu at the same time. Google the Thomas recipe opiate withdrawal and see if you can get the otc meds and supplements listed to help her and as soon as she has energy to walk or do light exercise, get her to do it as it helps reboot the pain signalers in the brain. Each person is different and it could take 1 week or 5 weeks before she feels much better. My counselor says the only withdrawals a person can die from is alcohol or tranquilizers, because a persone can seize from that. Unless she has seizure disorder, or for some reason has a seizure. It is unlikely she will develop the disorder just by withdrawing. Make sure she stays hydrated and motivated. You are a great room mate for helping her. It also depends on how long she was on the pain meds, the less time she was on them, the less time it will take for her to feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 2 answers
Posted 29 Mar 2011 • 3 answers
OxyContin - Hi, I have been on oxys for about a year. I take about 40mg a day.I want to stop this so
Posted 6 Feb 2012 • 3 answers
Posted 5 Dec 2012 • 3 answers
Posted 8 Jan 2015 • 1 answer